# SDR RAIA961126

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: 7002860909
- Condition: Failed
- Location: Lt Cockpit
- Part time: 15,049 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7136 - NR 1 AIR DATA COMPUTER FAILED IN FLIGHT.  MAINTENANCE REPLACED THE CAPTAINS AIRSPEED INDICATOR.  (M)
